Alert archive / Indiana / Gale Warnings in 2013
Gale Warning 19, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Nov 22, 2013, 4:16 PM EST. It took effect at Nov 23, 2013, 9:00 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2013, 4:16 PM EST (21:16 UTC)
- In effect from
- Nov 23, 2013, 9:00 AM EST
- Expired
- Nov 23, 2013, 10:00 PM EST
- In force
- 13 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
560 WHUS73 KIWX 222116 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 PM EST FRI NOV 22 2013 LMZ043-046-230530- /O.CON.KIWX.SC.Y.0081.000000T0000Z-131123T1400Z/ /O.UPG.KIWX.GL.A.0012.131123T1400Z-131124T0300Z/ /O.NEW.KIWX.GL.W.0019.131123T1400Z-131124T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 416 PM EST FRI NOV 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... ...GALE WARNING IN EFFECT FROM 9 AM TO 10 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS POSSIBLE TONIGHT. NORTHWEST WINDS INCREASE TO 30 KNOTS SATURDAY WITH FREQUENT GUSTS TO 35 KNOT GALES SATURDAY THROUGH SATURDAY EVENING. * WAVES: 6 TO 10 FEET TONIGHT...BUILDING TO 9 TO 14 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
617 WHUS73 KIWX 230419 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1119 PM EST FRI NOV 22 2013 LMZ043-046-231230- /O.CON.KIWX.SC.Y.0081.000000T0000Z-131123T1400Z/ /O.CON.KIWX.GL.W.0019.131123T1400Z-131124T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1119 PM EST FRI NOV 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT. NORTHWEST WINDS INCREASE TO 30 KNOTS SATURDAY WITH FREQUENT GUSTS TO 35 KNOT GALES SATURDAY THROUGH SATURDAY EVENING. * WAVES: 4 TO 7 FEET OVERNIGHT...BUILDING TO 9 TO 14 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
142 WHUS73 KIWX 230903 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 AM EST SAT NOV 23 2013 LMZ043-046-231715- /O.CON.KIWX.SC.Y.0081.000000T0000Z-131123T1400Z/ /O.CON.KIWX.GL.W.0019.131123T1400Z-131124T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 403 AM EST SAT NOV 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. * WINDS: NORTHWEST 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOT GALES FROM MID MORNING THROUGH THIS EVENING. * WAVES: BUILDING TO 9 TO 14 FEET THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
658 WHUS73 KIWX 231512 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1012 AM EST SAT NOV 23 2013 LMZ043-046-232300- /O.CON.KIWX.GL.W.0019.000000T0000Z-131124T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1012 AM EST SAT NOV 23 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: NORTHWEST 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOT GALES FROM MID MORNING THROUGH THIS EVENING. * WAVES: BUILDING TO 9 TO 14 FEET THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
893 WHUS73 KIWX 232124 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 424 PM EST SAT NOV 23 2013 LMZ043-046-240300- /O.CON.KIWX.GL.W.0019.000000T0000Z-131124T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 424 PM EST SAT NOV 23 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: NORTHWEST 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOT GALES CONTINUING THROUGH THE EVENING. * WAVES: 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 22, 3:55 PM EST, 21 minutes earlier.
Area forecast discussion, Nov 22, 3:55 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 PM EST FRI NOV 22 2013
.SYNOPSIS...
ISSUED AT 440 AM EST FRI NOV 22 2013
LIGHT RAIN AND DRIZZLE WILL DIMINISH IN COVERAGE BY MIDDAY AS A
COLD FRONT TRACKS EASTWARD THROUGH THE AREA. A SECOND COLD FRONT
WILL BRING MUCH COLDER AIR INTO THE REGION FOR SATURDAY AND
SUNDAY WITH AN INCREASED LIKELIHOOD OF LAKE EFFECT SNOW SHOWERS
DURING THIS PERIOD. TEMPERATURES WILL HOVER IN THE 40S TODAY AND
DIP INTO THE 20S TONIGHT.
&&
.DISCUSSION...(THIS EVENING THROUGH NEXT FRIDAY)
ISSUED AT 355 PM EST FRI NOV 22 2013
MAIN STORY OVER THE NEXT 7 DAYS WILL BE VERY COLD CONDITIONS...AND
THE POTENTIAL FOR A COUPLE LAKE EFFECT SNOW EVENTS...AS AMPLIFIED
AND BLOCKY LONGWAVE PATTERN REMAINS IN PLACE OVER THE NORTHERN
HEMISPHERE. PERSISTENT NORTH ATLANTIC RIDGING WILL MAINTAIN A DEEP
TROUGH OVER THE EASTERN CONUS WITH SEVERAL SHORTWAVES BRINGING
REINFORCING SHOTS OF BITTERLY COLD AIR DURING THE PERIOD. THE FIRST
COLD FRONT CLEARED OUR CWA EARLY THIS MORNING AND TEMPS HAVE SLOWLY
FALLEN THROUGHOUT THE DAY. HOWEVER...THE REAL COLD AIR IS JUST NOW
ENTERING THE UPPER MIDWEST...ASSOCIATED WITH A 1050MB ARCTIC SURFACE
HIGH. THIS HIGH SUPPORTED TEMPS AROUND -30F OVER SASKATCHEWAN THIS
MORNING...AN IMPRESSIVE FEAT CONSIDERING IT IS ONLY NOVEMBER...AND
WILL OVERSPREAD OUR REGION BY LATE TOMORROW. SUBTLE RIDGING BETWEEN
THE CURRENT WAVE EXITING TO THE NORTHEAST AND THE NEXT
SHORTWAVE/COLD FRONT ARRIVING TOMORROW SHOULD LEAD TO AT LEAST
PARTIAL CLEARING OVERNIGHT. THE GRADIENT WILL ALSO WEAKEN OVERNIGHT
AS THE SURFACE PRESSURE RIDGE SLIDES OVER THE AREA. THIS SHOULD
ALLOW FOR DECENT RADIATIONAL COOLING POTENTIAL AND HAVE ADJUSTED MIN
TEMPS TOWARD COOLER MOS GUIDANCE. SECONDARY COLD FRONT WILL THEN
ARRIVE LATE TOMORROW MORNING. 850MB TEMPS ASSOCIATED WITH THIS
AIRMASS WILL BE AROUND -18C WHICH IS ROUGHLY 2SD BELOW NORMAL FOR
THIS TIME OF YEAR. MORNING HIGHS WILL STRUGGLE TO REACH 30F AND
TEMPS WILL SLOWLY FALL DURING THE AFTERNOON UNDER TREMENDOUS CAA.
LAKE EFFECT CLOUDS/SNOW AND A SHARP GRADIENT WILL KEEP OVERNIGHT
LOWS FROM TRULY BOTTOMING OUT SATURDAY NIGHT BUT COMBINATION OF
TEMPS IN THE TEENS AND NW WINDS OF 10-15 MPH WILL MAKE IT FEEL LIKE
THE SINGLE DIGITS. COLD AIRMASS WILL REMAIN IN PLACE UNTIL LOW LEVEL
WINDS BACK WESTWARD ON MONDAY AND PROVIDE FOR A MARGINAL UPTICK IN
AFTERNOON HIGHS FOR EARLY NEXT WEEK.
CURRENTLY SEEING A MODEST LAKE EFFECT BAND EXTENDING INTO OUR CWA
WITH A FEW SPRINKLES/FLURRIES POSSIBLE OVER THE NEXT FEW HOURS BUT
THIS BAND WILL DISSIPATE OVERNIGHT AS WINDS BACK AHEAD OF THE NEXT
COLD FRONT. MORE IMPRESSIVE LAKE RESPONSE EXPECTED TO BEGIN AROUND
MIDDAY TOMORROW AS THIS VERY COLD AIR FILTERS OVER LAKE MICHIGAN.
700MB DELTA-T'S APPROACH 30C BY TOMORROW AFTERNOON WITH GOOD LAKE
INDUCED CAPE VALUES AND FAVORABLE DGZ PLACEMENT. DEGREE OF DRY AIR
ENTRAINMENT AND ORGANIZATION OF THE BAND(S) IS DISCONCERTING THOUGH.
UPSTREAM SURFACE DEWPOINTS OVER WISCONSIN WILL BE IN THE LOW SINGLE
DIGITS AND VERY DRY MIDLEVELS WILL LIKELY CAP CONVECTIVE DEPTHS TO
AROUND 8 KFT OR LESS. 330 DEGREE TRAJECTORIES GIVE A DECENT FETCH
BUT EXPECT LITTLE TO NO SUPERIOR CONNECTION FOR OUR AREA AND MORE OF
A MULTI-BAND SCENARIO. LACK OF FOCUSED CONVERGENCE WILL LIMIT
SNOWFALL RATES AND AMOUNTS. HOWEVER...LATEST HI-RES GUIDANCE STILL
SUPPORTS THE TWO BAND SCENARIO MENTIONED IN PREVIOUS AFD AND LONG
DURATION...FROM 15Z SAT TO 15Z SUN...COULD CHURN OUT ADVISORY-LEVEL
SNOWFALL SOMEWHERE IN BERRIEN/CASS/ST. JOE/ELKHART COUNTIES AND
PERHAPS AS FAR EAST AS ST. JOE (MI)/LAGRANGE/NOBLE. OTHER FACTOR
TO NOTE IS THAT AFTERNOON TIMING AND VERY ACTIVE BOUNDARY LAYER
WILL SUPPORT LIGHT SNOW SHOWERS/FLURRIES FOR MUCH OF THE CWA
TOMORROW AFTERNOON AND EVENING. LITTLE TO NO ACCUMULATION AWAY
FROM THE LAKE THOUGH.
NEXT COLD FRONT WILL APPROACH THE REGION LATE MONDAY NIGHT. SLIGHT
INCREASE IN LOW LEVEL MOISTURE FROM WESTERLY WINDS...COMBINED WITH
CONVERGENCE FROM APPROACHING FRONT...MAY SUPPORT A FEW LIGHT SNOW
SHOWERS MONDAY NIGHT. CHANCES ARE VERY LOW AS THE BEST FORCING
PASSES WELL TO OUR NORTH BUT CANT JUSTIFY DRY FORECAST AND WILL
MAINTAIN SLIGHT CHANCE. ANOTHER VERY COLD AIRMASS WILL FOLLOW FOR
THE MIDDLE AND END OF THE WEEK AND A SECOND LAKE EFFECT EVENT
APPEARS LIKELY SOMETIME AROUND WEDNESDAY. HIGHS ON WED AND THURS
COULD EASILY REMAIN IN THE 20S WITH THIS SECOND ARCTIC BLAST.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1230 PM EST FRI NOV 22 2013
WESTERN EDGE OF STRATUS SHIELD ASSOCIATED WITH EXITING COLD FRONT
IS CURRENTLY OVER CHICAGO AND WILL CONTINUE TO GRADUALLY MOVE EAST
THROUGH THE AFTERNOON. THIS DRY AIR ADVECTION/SUBSIDENCE WILL
BRING VFR CONDITIONS OVERNIGHT WITH LIGHTER WINDS AS THE GRADIENT
RELAXES AND BOUNDARY LAYER AT LEAST PARTIALLY DECOUPLES. A
SECONDARY COLD FRONT WILL THEN CROSS THE REGION TOMORROW AND THIS
SURGE OF VERY COLD AIR WILL LEAD TO SCT LAKE EFFECT SNOW SHOWERS
BY THE AFTERNOON. A FEW SNOW SHOWERS MAY BE POSSIBLE AT KSBN
DURING THE MORNING BUT CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE IN
THE TAF AT THIS TIME.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 9 AM EST SATURDAY FOR LMZ043-046.
GALE WARNING FROM 9 AM TO 10 PM EST SATURDAY FOR LMZ043-046.
&&
SYNOPSIS...MURPHY
DISCUSSION...AGD
AVIATION...AGD
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Nov 22, 6:53 AM EST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 653 AM EST FRI NOV 22 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-231200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 653 AM EST FRI NOV 22 2013 /553 AM CST FRI NOV 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ACCUMULATING LAKE EFFECT SNOW SHOWERS ARE EXPECTED SATURDAY INTO SUNDAY MORNING AS AN ARCTIC BLAST MOVES OVER THE GREAT LAKES. WIND CHILL TEMPERATURES WILL DIP INTO THE SINGLE DIGITS ABOVE ZERO SATURDAY NIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-231200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 653 AM EST FRI NOV 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUE TODAY INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST INTO EARLY NEXT WEEK. GALE FORCE WINDS ARE EXPECTED ON SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 4:58 AM EST | Gale Watch | IWX | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.